# SDR SIMA20011352

- Difficulty date: May 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071PBE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MHT - FLT 4516 - ONE FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 9 WILL NOT ILLUMINATE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE BULB AT ROW 9 EMERGENCY LIGHT IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
